# SDR DALA2021051102663

- Difficulty date: May 10, 2021
- Submitted: May 11, 2021
- Operation: Air carrier
- Aircraft: N406DX
- Make and model: Airbus A330-941
- Aircraft serial: 1953
- Aircraft time: 1,691 hours, 213 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3406 FC LEFT EMERGENCY LIGHT FLASH DURING SVC CHECK TEST. CORRECTIVE ACTION: OPERATIONAL CHK OF EMER LT SYS PER A330 CARD. UNABLE TO FAULT AFTER AC POWER CYCLED. (7283564)
